2019
Том 71
№ 11

All Issues

Özkan M.

Articles: 1
Article (English)

On Four-Dimensional Paracomplex Structures with Norden Metrics

İşcan M., Özkan M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 1. - pp. 32-41

We study almost paracomplex structures with Norden metric on Walker 4-manifolds and try to find general solutions for the integrability of these structures on suitable local coordinates. We also discuss para-Kähler (paraholomorphic) conditions for these structures.